MathSciNet Relay Station
MathSciNet bibliographic data
MR2529752 03C57 (03D45 20K15 20K20)
Melnikov, Alexander G. Enumerations and completely decomposable torsion-free abelian groups. Theory Comput. Syst. 45 (2009), no. 4, 897–916.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement